# SDR HEEA0011834

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: KCA0105W
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAG COMPASS LEAKING.
